MAUDE Adverse Event Report: Sistemas Medicos Alaris S.A de C.V. Alaris Smartsite; Set, Administration, Intravascular

Sistemas Medicos Alaris S.A de C.V. Alaris Smartsite; Set, Administration, Intravascular
Catalog Number 20039E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, extension set, kinked tubing during use.The following was provided by the initial reporter: during use of the 20039e extension set, an abnormal tubing kink was observed at the exit point of the securement wing.The tubing was sharply bent at the junction between the securement wing and the extension tubing, resulting in deformation of the lumen and potential restriction of fluid flow.The device was replaced upon discovery.There was one occurrence of this issue.Additional information: the lot number is unknown and unavailable.The anesthesiology department identified the issue during use when kinking of the tubing was observed.The fault was identified during infusion when a blockage was observed.The elapsed time before the issue occurred is unknown.The substance being infused at the time of the event is unknown.Unable to confirm whether any damage was observed to the individual set packaging, as the packaging is no longer available.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
Alaris Smartsite
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50839597
Report Number9616066-2026-02379
Device Sequence Number18711661
Product Code FPA
UDI-Device Identifier07613203011952
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20039E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown